# SDR IPXA2574085

- Difficulty date: June 24, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 16,183 hours, 24,317 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N10203
- Condition: Dented
- Location: Bs 820 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FRAME STA 820, STR 23R IS DENTED.  REPAIRED FRAME IAW RCD 145614 AND SRM 53-00-07-2R.
